Skip to Main content Skip to Navigation


...
hal-00784900v1  Journal articles
Nina AmentaDominique AttaliOlivier Devillers. A tight bound for the Delaunay triangulation of points on a polyhedron
Discrete and Computational Geometry, Springer Verlag, 2012, 48 (1), pp.19-38. ⟨10.1007/s00454-012-9415-7⟩
...
hal-00932209v1  Journal articles
Jean-Daniel BoissonnatArijit Ghosh. Manifold reconstruction using tangential Delaunay complexes
Discrete and Computational Geometry, Springer Verlag, 2014, 51 (1), pp.221-267. ⟨10.1007/s00454-013-9557-2⟩
...
hal-01022371v2  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. The stability of Delaunay triangulations
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2014, 23 (4-5), pp.303-333. ⟨10.1142/S0218195913600078⟩
...
hal-01097086v1  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. Delaunay Stability via Perturbations
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2014, 24, pp.125 - 152. ⟨10.1142/S021819591450006X⟩